# SDR VTZA200500110

- Difficulty date: June 14, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N628BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7240
- Aircraft time: 17,811 hours, 15,233 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 601R5211680
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR FRAME TOP RADIUS CRACKED AT 1 INCH IN LENGTH FORWARD OF DATUM 1 AT FS 338.90.
